OaM cover

Operators and Matrices

Volume: 15

Year: 2021

Articles

Issue: 3 (September, 2021)
Article number / DOI Authors / Title Pages Abstract Article
15-54 D. W. Hadwin, K. J. Harrison: Nest algebras in an arbitrary vector space 783–793 View View
15-55 Nuh Durna, Merve Esra Türkay: The spectrum of q-Cesàro matrices on c and its various spectral decomposition for 0<q<1 795–813 View View
15-56 Sasmita Patnaik, Gary Weiss: Interplay of Simple and Selfadjoint-ideal semigroups in B(H) 815–851 View View
15-57 Hamid Vaezi, Mohamad Naghlisar: Essential norm of weighted composition followed and proceeded by differentiation operator from Bloch-type into Bers-type spaces 853–870 View View
15-58 Chujian Lin, Xiaoli Deng, Chunyan Deng: Characterizations and representations for the Drazin inverse of anti-triangular block operator matrices with index less than two 871–888 View View
15-59 Abdul Nadim Khan, Bilal Ahmad Wani: Multiplicative λ-∗-Jordan triple higher derivations on standard operator algebras 889–901 View View
15-60 Petra Csomós, Matthias Ehrhardt, Bálint Farkas: Operator splitting for abstract Cauchy problems with dynamical boundary conditions 903–935 View View
15-61 Shengrong Wang, Jingshi Xu: Bilinear Calderón-Zygmund operators on two weight Herz spaces with variable exponents 937–958 View View
15-62 Saad R. El-Shabrawy, Yoshihiro Sawano: On the compactness and spectra of the generalized difference operator on the spaces ℓ and bv 959–983 View View
15-63 Leonid Golinskii: Spectra of infinite graphs: two methods of computation 985–1030 View View
15-64 Ramiz Tapdigoglu: New Berezin symbol inequalities for operators on the reproducing kernel Hilbert space 1031–1043 View View
15-65 Ludovick Bouthat, Javad Mashreghi: L-matrices with lacunary coefficients 1045–1053 View View
15-66 R. Pradeep, P. Maheswari Naik, Sid Ahmed Ould Ahmed Mahmoud: On m-quasi-totally-(α,β)-normal operators 1055–1072 View View
15-67 Ahmed Muhammad: Approximation of the numerical range of polynomial operator matrices 1073–1087 View View
15-68 R. Jana, A. K. Das, S. Sinha: On semimonotone star matrices and linear complementarity problem 1089–1108 View View
15-69 Yazhou Han, Cheng Yan: Harnack type inequalities for operators in logarithmic submajorisation 1109–1129 View View
15-70 Sameer Chavan, Kais Feki: Spherical symmetry of some unitary invariants for commuting tuples 1131–1139 View View
15-71 Gregor Dolinar, Bojan Kuzma, Janko Marovt, Edward Poon: One-sided star partial order preservers on B(H) 1141–1159 View View
15-72 Abdellah Akrym, Abdeslam El Bakkali, Abdelkhalek Faouzi: On ergodic theorem for a family of operators 1161–1170 View View
15-73 Qingze Lin, Junming Liu, Yutian Wu: Strict singularity of weighted composition operators on derivative Hardy spaces 1171–1180 View View
15-74 Albrecht Seelmann: Unifying the treatment of indefinite and semidefinite perturbations in the subspace perturbation problem 1181–1188 View View
15-75 Yongtao Li, Weijun Liu, Yang Huang: A new matrix inequality involving partial traces 1189–1199 View View